Lipitor and Muscle Aches

Things to Remember

For people taking Lipitor, muscle aches can be a common problem, especially during the initial months of treatment or when the Lipitor dosage is increased. Unfortunately, it is not possible for your healthcare provider to know whether you will develop this side effect if you have never taken Lipitor. If muscle aches do become a problem while you are taking Lipitor, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle aches. If the muscle aches continue, he or she may recommend adjusting the Lipitor dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occur, accompanied by a fever or feeling of sickness, it can mean there is a serious problem. Call your healthcare provider immediately.
 
The Top 17 Side Effects of Chemotherapy

Lipitor Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.